Authors' response to "comment on: Cheng, Chow, Burt, and Cosmatos (2008). Statistical assessment of QT/QTc prolongation based on maximum of correlated normal random variables"

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Cheng, B; Chow, SC; Burt, D; Cosmatos, D

Published Date

  • September 1, 2010

Published In

Volume / Issue

  • 20 / 5

Start / End Page

  • 1074 -

Electronic International Standard Serial Number (EISSN)

  • 1520-5711

International Standard Serial Number (ISSN)

  • 1054-3406

Digital Object Identifier (DOI)

  • 10.1080/10543406.2010.494263

Citation Source

  • Scopus